MAUDE Adverse Event Report: EBR SYSTEMS INC. WISE CRT SYSTEM; BATTERY

EBR SYSTEMS INC. WISE CRT SYSTEM; BATTERY
Model Number MODEL 4100
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up visit, the battery curve appeared erratic and noisy.No intervention was performed at this time and the patient will continued to be monitored.No adverse sequelae was reported.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has provided as much relevant information asis available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
The m3100 battery (s/n (b)(6)) and m4100 transmitter (s/n (b)(6)) remain implanted within the patient.Programmer logs and battery curve analysis revealed that between post-implantation days 5 and 50, the battery exhibited voltage swings of approximately 0.1v, which is not expected for a newly replaced battery.The voltage instability, characterized by these pronounced swing patterns, is consistent with excessive current draw.Based on historical patterns this is indicative of dendritic growth across the battery's positive terminal and the kryoflex feedthrough insulator.As the model 4100 transmitter was not returned for analysis, the root cause of the erratic battery curve could not be determined.However, the transmitter's serial number falls within the scope of capa 20-001, which was initiated to address feedthrough failures.

Brand Name
WISE CRT SYSTEM
Common Device Name
BATTERY
Manufacturer (Section D)
EBR SYSTEMS INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key22333530
Report Number3013596742-2025-00007
Device Sequence Number15718383
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2019
Device Model NumberMODEL 4100
Device Lot Number102318-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 4100 PULSE GENERATOR: (B)(6)
Patient SexMale
Patient RaceWhite